≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Detox remedy 7Detox 5Firefighter exposed to toxic chemicals. Help me detox please! 1Extreme dry brittle hair when detoxing 5Ultrasound Detox 4on homeopathic detox 4drug detox 7Glandular Detox 4Detox formulation. 1Polio Vacc detoxification 1

 

The ABC Homeopathy Forum

What are some possible detox symptoms of Homeopathy medicines?

I just took Conium from my naturopathic physician, and the day after I have swollen lymph nodes in my underarms, and the second day after I have a boil on my butt.

I emailed her with a couple follow up questions with regard to this topic, and she's quick to respond to my queries.

But I thought I'd also post the question here too.

What are some detox symptoms of various homeopathic medicines?

Prism
 
  Prism on 2003-08-03
This is just a forum. Assume posts are not from medical professionals.
PLEASE READ "IT IS GOOD TO KNOW THIS !" on this message board posted by me in July,2003.

What you are experiencing is a sure sign that the medicine is working on you. Some times one dose itself begins to show its result.

CONIUM is a medicine for the glands. It will take out the infection of the lymphs in your case. The boil on the skin >>>>is the exit route for the morbid matter in the body.

If it becomes severe, slow down with the medicine i.e. reduce frequency or skip for 2/3 days.

At the end of the treatment you would have saved your self from many other ailments that would have resulted over the years if you had not taken this treatment.
Best,
PANKAJ VARMA
pvarma7@yahoo.com
 
PANKAJ VARMA last decade
As far as I understand my N.D. has given me conium as a one time treatment. It that the most typical useage?

Also, (I'll post this question in its own topic area also) is it typical or is it unusual to gain weight with homeopathic medicine? I've gained 5 lbs. in 5 days. Could be coincidence, but I've lost 33 lbs. since going on raw foods diet starting May 12, 03 and while I might get suck on one weight for a week, it's never gone up..only down. I took the conium on Aug. 1st.

Oh, I did come across that post you talk about and it was very good, I was relieved when I read it. I also email my N.D. who said the same..it was detox symptoms due to the conium.

Thanks for you response.

Prism


 
Prism last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.